# SDR FDEA202510091932

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC121030
- Condition: Dented
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT RIGHT WING INBOARD AILERON LOWER SURFACE INBOARD AFT CORNER   DENT REPAIR. (REFER TO W/C T1-5750-T0382215 P3). RIGHT HAND WING INBOARD AILERON LOWER SURFACE INBOARD AFT CORNER DENT REPAIR   CARRIED OUT AS PER EA 1-5750-T0385181 PART 1 TITLE: WINGS - FLIGHT SURFACES - DENT   REPAIR ON RH WING INBOARD AILERON LOWER SKIN AFT INBD CORNER - DEVIATION TO SRM 57-  60-01 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
